Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 68, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Aug 19, 2008, 8:37 AM CDT for 5 counties in Texas. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2008, 8:37 AM CDT (13:37 UTC)
- Expired
- Aug 19, 2008, 12:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Falls County, TX, Freestone County, TX, Leon County, TX, Limestone County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 129 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 9:30 AM CDT | FLASH FLOOD | Kosse, TX | WIDESPREAD FLOODING IN KOSSE. NEIGHBORHOODS FLOODED, EVACUATIONS REQUIRED. |
| Aug 19, 10:00 AM CDT | FLASH FLOOD | Kosse, TX | APPROX 3 HOMES FLOODED IN THE 300 BLOCK OF SOUTH NARCISSUS |
| Aug 19, 10:20 AM CDT | FLASH FLOOD | 10 Sw Groesbeck, TX | WATER OVER FM339 IN SEVEN PLACES. |
| Aug 19, 10:23 AM CDT | FLASH FLOOD | 6 E Trhornton, TX | WATER OVER FM937 |
| Aug 19, 11:55 AM CDT | FLASH FLOOD | Kosse, TX | NUMEROUS COUNTY ROADS CLOSED EAST OF THORNTON. SEVERAL HOUSES PARTIALLY FLOODED IN KOSSE. |
| Aug 19, 12:07 PM CDT | FLASH FLOOD | 3 Se Bremond, TX | WATER OVER HIGHWAY 46 AT WALNUT CREEK CROSSING. TXDOT HAS CLOSED ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 53 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 735 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 191337
FFWFWD
TXC145-161-289-293-395-191730-
/O.NEW.KFWD.FF.W.0068.080819T1337Z-080819T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
837 AM CDT TUE AUG 19 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN FALLS COUNTY IN NORTH CENTRAL TEXAS
FREESTONE COUNTY IN NORTH CENTRAL TEXAS
SOUTHERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS
LEON COUNTY IN NORTHEAST TEXAS
ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS
* UNTIL 1230 PM CDT
* AT 833 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LARGE AREA OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN.
THE HEAVY RAIN ACTIVITY WAS CENTERED 13 MILES SOUTHEAST OF
GROESBECK... MOVING EAST AT 10 MPH. RADAR INDICATES THAT LOCALIZED
AREAS OF 3 TO 4 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2
INCHES WILL BE POSSIBLE BEFORE THE RAIN TAPERS OFF AROUND MIDDAY.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...TEAGUE...FAIRFIELD...BUFFALO...FAIRFIELD LAKE STATE
PARK AND CENTERVILLE.
SOME CREEKS THAT WILL LIKELY FLOOD INCLUDE STEELE CREEK...GENTRY
CREEK AND BIG CREEK. IF YOU LIVE NEAR ONE OF THESE CREEKS IN THE
WARNED AREA...BE PREPARED FOR QUICK ACTION.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE
ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST
SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH
YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3084 9667 3091 9669 3093 9675 3103 9677
3107 9665 3144 9685 3190 9604 3185 9598
3180 9598 3177 9590 3170 9587 3170 9583
3166 9579 3133 9568
$$2 follow-up statements
000
WGUS74 KFWD 191509
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 AM CDT TUE AUG 19 2008
TXC145-161-289-293-395-191730-
/O.CON.KFWD.FF.W.0068.000000T0000Z-080819T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREESTONE TX-LIMESTONE TX-LEON TX-FALLS TX-ROBERTSON TX-
1009 AM CDT TUE AUG 19 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR
ROBERTSON...NORTHEASTERN FALLS...LEON...SOUTHERN LIMESTONE AND
FREESTONE COUNTIES...
AT 1005 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERAL AREAS OF VERY HEAVY RAIN CONTINUING ACROSS THE WARNED AREA.
ONE CLUSTER WAS CENTERED 4 MILES NORTHWEST OF FRANKLIN IN ROBERTSON
COUNTY...MOVING EAST AT 13 MPH. A SECOND CLUSTER WAS CENTERED IN
SOUTHERN LIMESTONE COUNTY 8 MILES EAST OF THORNTON...ALSO MOVING
EAST AT 13 MPH.
RADAR RAINFALL ESTIMATES INDICATE THAT LOCALIZED AREAS OF RAINFALL
OF UP TO 4 INCHES HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE
POSSIBLE THROUGH NOON BEFORE THE RAINS BEGIN TO DIMINISH.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE GROESBECK...FORT PARKER STATE PARK...TEAGUE...FAIRFIELD...
BUFFALO...FAIRFIELD LAKE STATE PARK AND CENTERVILLE.
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES.
DURING HEAVY RAINS...STAY AWAY FROM DRAINAGE DITCHES...CREEKS AND
OTHER LOW LYING AREAS. THEY ARE PRONE TO RAPID RISES AND MAY FLOOD
QUICKLY. REMEMBER FLOODING IS THE LEADING CAUSE OF WEATHER RELATED
DEATHS.
LAT...LON 3084 9667 3091 9669 3093 9675 3103 9677
3107 9665 3144 9685 3190 9604 3185 9598
3180 9598 3177 9590 3170 9587 3170 9583
3166 9579 3133 9568
$$000
WGUS74 KFWD 191625
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1125 AM CDT TUE AUG 19 2008
TXC145-161-289-293-395-191730-
/O.CON.KFWD.FF.W.0068.000000T0000Z-080819T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREESTONE TX-LIMESTONE TX-LEON TX-FALLS TX-ROBERTSON TX-
1125 AM CDT TUE AUG 19 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR
ROBERTSON...NORTHEASTERN FALLS...LEON...SOUTHERN LIMESTONE AND
FREESTONE COUNTIES...
AT 1123 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF MODERATE TO HEAVY RAIN CONTINUING ACROSS MUCH OF THE WARNED
AREA. THE HEAVIEST RAIN WAS CENTERED 8 MILES SOUTHWEST OF
BUFFALO...MOVING NORTHEAST AT 10 MPH.
RADAR INDICATES THAT LOCAL RAINFALL AMOUNTS THIS MORNING HAVE
TOTALLED 4 TO 5 INCHES. ANOTHER INCH OF RAIN WILL BE POSSIBLE ACROSS
THE WARNED AREA BEFORE THE RAINFALL DIMINISHES EARLY THIS
AFTERNOON.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE TEAGUE...BUFFALO...FAIRFIELD AND FAIRFIELD LAKE STATE PARK.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
DURING HEAVY RAINS...STAY AWAY FROM DRAINAGE DITCHES...CREEKS AND
OTHER LOW LYING AREAS. THEY ARE PRONE TO RAPID RISES AND MAY FLOOD
QUICKLY. REMEMBER FLOODING IS THE LEADING CAUSE OF WEATHER RELATED
DEATHS.
LAT...LON 3084 9667 3091 9669 3093 9675 3103 9677
3107 9665 3144 9685 3190 9604 3185 9598
3180 9598 3177 9590 3170 9587 3170 9583
3166 9579 3133 9568
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 6:18 AM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 19, 6:18 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 618 AM CDT TUE AUG 19 2008 .AVIATION... 12Z TAF PACKAGE A VERY MOIST ATMOSPHERE REMAINS IN PLACE ACROSS NORTH TEXAS AND CIGS HAVE DROPPED INTO IFR IN THE METROPLEX AND LIFR AT KACT. EXPECT IFR CIGS TO CONTINUE FOR A FEW HOURS AND THEN CIGS WILL BEGIN TO SLOWLY LIFT AND SHOULD REACH MVFR CATEGORY BY LATE MORNING. BEST CHANCE FOR RAIN AT THE AIRPORTS WILL BE THIS MORNING AND THEN MORE SCATTERED ACTIVITY IS EXPECTED THIS AFTERNOON. MOST OF THE RAIN ACTIVITY THIS AFTERNOON MAY REMAIN EAST OF THE I-35 CORRIDOR. WITH MORE SCATTERED ACTIVITY EXPECTED THIS AFTERNOON... CIGS SHOULD LIFT INTO VFR EXCEPT FOR IN SHOWERS. A RETURN OF LOW CLOUDS IS EXPECTED OVERNIGHT WITH IFR CIGS AGAIN LATE TONIGHT. A SURFACE LOW WILL REMAIN IN THE VICINITY TODAY SO WINDS ARE EXPECTED TO REMAIN EAST TO NORTHEAST. A SHIFT TO THE NORTH IS EXPECTED OVERNIGHT. 82/JLD && .PREV DISCUSSION... /ISSUED 240 AM CDT TUE AUG 19 2008/ CHALLENGING FORECAST EARLY THIS MORNING...MAINLY IN REGARDS TO CONVECTIVE TRENDS RELATED TO UPPER LOW NOW SWINGING SEWD ACROSS THE CHILDRESS/WICHITA FALLS AREAS...WHERE NOCTURNALLY...MOST CONCENTRATED CONVECTION HAS FOCUSED IN/JUST EAST OF THE CENTER OF THIS CIRCULATION ALOFT. GUT FEELING IS THIS SYSTEM IS TAKING ON HYBRID CHARACTERISTICS OF A WARM CORE/TROPICAL/ AND COLD CORE SYSTEM NOW THAT IT/S ENTERING A REGION OF TROPICAL-LIKE MOISTURE. WITH SLOW SEWD DRIFT OVER N TX EXPECTED TODAY AND STRIPE OF BETTER MOISTURE BEING OVER THE NE 1/2 OF N TX...THIS IS HOW WELL ALIGN BEST POPS/ WEATHER AS WELL. CATEGORICAL NRN/ERN COUNTIES...TAPERING DOWN TO LIKELY/CHANCE POPS OVER THE SW...WHERE SOME DRIER MID-LVL AIR WILL LIKELY ENTRAIN IN FOR MORE DIURNAL/SCATTERED COVERAGE. PER RADAR/GAGE QPF AMOUNTS PAST 24 HRS...AND EXPECTED QPF TODAY OVER AREAS N OF I-20/E OF I-35...WE HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR THOSE AREAS ALONG/NORTH OF I-20 CORRIDOR AND ALONG/EAST OF I-35 CORRIDOR. THOUGH RAIN AND STORMS WILL BE PERIODIC OVER CONSTANT ...THE THOUGHT HERE IS THAT WITH SUCH RICH MOISTURE BEING LIFTED BY SHORTWAVE ENERGY ANY SCATTERED THUNDERSTORMS WILL BE PROFICIENT RAIN MAKERS WITH SOME 1-3 INCH AMOUNTS...WITH ISOLATED AMOUNTS IN EXCESS OF 4 INCHES NOT OUT OF THE QUESTION. A WEAK SFC LOW WILL SHUNT SSE AND DRAG A WEAK FRONT THROUGH WRN HALF OF CWA TONIGHT INTO WED...WITH BEST MOISTURE/LIFT E OF I-35 AND WILL HOLD HIGHEST POPS OVER ERN COUNTIES...LOWER TO THE WEST. UPPER LOW WILL BEGIN TO SLOWLY LIFT NNE AWAY FROM AREA WED NIGHT/THURS AS KICKER SYSTEM BEGINS DROPPING SE THROUGH THE PAC NW/ROCKIES. DURING THIS TIME...WE EXPECT MORE DIURNAL TYPE ACTIVITY WITH BETTER CHANCES E OF I-35. BY LATE THURS INTO FRI...SYSTEM LIFTS AWAY AND SUB- TROPICAL RIDGE WILL BUILD IN BEHIND IT WITH DRIER/HOTTER WEATHER THE RESULT. WEVE LIKELY BEEN SPOILED WITH THESE COOLER TEMPS...BUT THE 90S WILL RETURN AS WE REMAIN IN THE LATTER HALF OF AUGUST. LOW POPS NEXT WEEKEND ONLY DUE TO WEAKNESS IN UPPER LEVELS OVER EAST TX...BUT CONFIDENCE NOT GOOD THIS FAR OUT. /05 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 70 84 72 91 / 90 60 40 20 20 WACO, TX 85 69 87 70 92 / 70 50 40 20 20 PARIS, TX 75 66 80 66 87 / 100 70 60 40 40 DENTON, TX 78 67 83 68 90 / 100 60 40 20 20 MCKINNEY, TX 77 66 82 67 89 / 100 70 60 30 20 DALLAS, TX 79 70 83 72 90 / 90 60 50 20 20 TERRELL, TX 78 69 82 69 90 / 90 70 60 30 30 CORSICANA, TX 82 70 85 69 92 / 80 70 50 30 20 TEMPLE, TX 84 69 87 69 92 / 70 50 40 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ091>095-100>107-118>123-133>135-145>148-158>162-174-175. && 82/05
Hazardous weather outlook, Aug 19, 3:17 AM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 317 AM CDT TUE AUG 19 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 317 AM CDT TUE AUG 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR SCATTERED THUNDERSTORMS TODAY AND TONIGHT THAT MAY PRODUCE LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING STRIKES. HOWEVER...THE MAIN HAZARDOUS THREAT FOR TODAY AND TONIGHT WILL BE THE POTENTIAL FOR FLASH FLOODING DUE TO VERY HEAVY RAINFALL ACROSS NORTH TEXAS. WIDESPREAD RAINFALL ACCUMULATIONS OF ONE TO THREE INCHES ARE EXPECTED TODAY WITH SOME LOCATIONS POTENTIALLY RECEIVING OVER FOUR INCHES OF RAIN. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 6 PM FOR LOCATIONS NORTH AND EAST OF A LINE FROM GRAHAM TO FORT WORTH TO KILLEEN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH TEXAS WEDNESDAY THROUGH THURSDAY. LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING WILL CONTINUE TO BE THE MAIN THREATS. THUNDERSTORM CHANCES WILL END FROM WEST TO EAST ON THURSDAY. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE SOUTHEAST AND EAST ON FRIDAY AFTERNOON AND SATURDAY. THUNDERSTORM CHANCES THEN OVERSPREAD ALL OF NORTH TEXAS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 82/JLD
In the hours before
Local storm report, Aug 19, 7:07 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
707 AM CDT TUE AUG 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM FLASH FLOOD 13 SE MARLIN 31.18N 96.74W
08/19/2008 FALLS TX LAW ENFORCEMENT
ABOUT 1 FT OF WATER OVER INTERSECTION OF HWY 6 AND 46.
ALSO A LARGE AREA OF WATER COVERING HWY 14 NEAR LIMESTONE
CO LINELocal storm report, Aug 19, 8:35 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
835 AM CDT TUE AUG 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM FLASH FLOOD THORNTON 31.41N 96.57W
08/19/2008 LIMESTONE TX LAW ENFORCEMENT
NUMEROUS BRIDGES UNDER WATER BETWEEN KOSSE...THORNTON
AND GROESBECK.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:59 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 2 hr |
| Aug 19, 2:50 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Cooke, Dallas and 32 more | 40 hr |
| Aug 19, 4:45 AM CDT | Areal Flood Advisory | FWD | Jack, Wise | 90 min |
| Aug 19, 5:18 AM CDT | Flash Flood Warning | FWD | Jack, Montague, Wise | 3 hr |
| Aug 19, 5:41 AM CDT | Flash Flood Warning | FWD | Falls, Freestone, Limestone | 3 hr |
| Aug 19, 5:59 AM CDT | Areal Flood Advisory | FWD | Van Zandt | 2 hr |
| Aug 19, 6:29 AM CDT | Areal Flood Warning | FWD | Jack | 3 hr |
| Aug 19, 6:44 AM CDT | Flash Flood Warning | FWD | Falls, Milam, Robertson | 3 hr |
| Aug 19, 9:11 AM CDT | Areal Flood Advisory | FWD | Cooke | 2 hr |
| Aug 19, 11:20 AM CDT | Areal Flood Advisory | FWD | Denton | 115 min |
| Aug 19, 12:20 PM CDT | Flash Flood Warning | FWD | Denton | 115 min |
| Aug 19, 12:30 PM CDT | Areal Flood Warning | FWD | Freestone, Leon, Limestone, Robertson | 4 hr |
| Aug 19, 2:14 PM CDT | Flash Flood Warning | FWD | Denton | 61 min |
| Aug 19, 2:18 PM CDT | River Flood Warning | FWD | Leon, Robertson | 66 hr |
| Aug 19, 3:18 PM CDT | Flash Flood Warning | FWD | Denton | 117 min |
| Aug 19, 5:01 PM CDT | Areal Flood Advisory | FWD | Bosque | 89 min |
| Aug 19, 5:13 PM CDT | Special Weather Statement | FWD | Bosque | 32 min |
| Aug 19, 5:19 PM CDT | Areal Flood Advisory | FWD | Johnson | 117 min |
| Aug 19, 5:40 PM CDT | Special Weather Statement | FWD | McLennan | 35 min |
| Aug 19, 6:34 PM CDT | Special Weather Statement | FWD | Hood | 26 min |
| Aug 19, 6:50 PM CDT | Flash Flood Warning | FWD | McLennan | 113 min |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.